Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 290186, 6 pages
http://dx.doi.org/10.5402/2012/290186
Research Article

Probabilistic Solution of Rational Difference Equations System with Random Parameters

American University of the Middle East, Equaila City, Kuwait

Received 19 February 2012; Accepted 14 March 2012

Academic Editors: J. Kou and D. Kuhl

Copyright © 2012 Seifedine Kadry. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Çinar, β€œOn the positive solutions of the difference equation system xn+1=1/yn, yn+1=yn/xn1yn1,” Applied Mathematics and Computation, vol. 158, no. 2, pp. 303–305, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. G. Papaschinopoulos and C. J. Schinas, β€œOn a system of two nonlinear difference equations,” Journal of Mathematical Analysis and Applications, vol. 219, no. 2, pp. 415–426, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. A. Y. Özban, β€œOn the system of rational difference equations xn=a/yn3, yn=byn3/xnqynq,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 833–837, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. D. Clark and M. R. S. Kulenović, β€œA coupled system of rational difference equations,” Computers & Mathematics with Applications, vol. 43, no. 6-7, pp. 849–867, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. Z. Yang and D. Xu, β€œMean square exponential stability of impulsive stochastic difference equations,” Applied Mathematics Letters, vol. 20, no. 8, pp. 938–945, 2007. View at Publisher Β· View at Google Scholar
  6. S. Kadry and R. Younes, β€œÉtude Probabiliste d’un Système Mécanique à Paramètres Incertains par une Technique Basée sur la Méthode de transformation,” in Proceedings of the 20th Canadian Congress of Applied Mechanics (CANCAM '05), Montreal, QC, Canada, 2005.
  7. S. Kadry, β€œOn the generalization of probabilistic transformation method,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1284–1289, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. K. El-Tawil, S. Kadry, and A. Abou jaoude, International Conference on Numerical Analysis and Applied Mathematics: Volume 1 and Volume 2, 2009.
  9. S. Kadry and K. Smaili, β€œOne dimensional transformation method in reliability analysis,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1284–1289, 2007. View at Publisher Β· View at Google Scholar